| Model Number |
LTF-160 |
| Medical Device Problem Code |
Failure to Clean Adequately (4048)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Event or Problem Description
It was observed during the device inspection, the videoscope exhibited adhesive on a-rubber has foreign objects.There were no reports of patient involvement.
Additional Manufacturer Narrative
The device evaluation is ongoing.Should additional relevant information become available, a supplemental report will be submitted.
Additional Manufacturer Narrative
This supplemental report is being submitted to provide the results of the legal manufacturer's final investigation.A review of the device history record found no deviations that could have caused or contributed to the reported issue.It has been over 2 years since the subject device was manufactured.The legal manufacturer reviewed the customer provided the cleaning disinfection and sterilization processes where no obvious deviations from instructions for use were identified.Based on the results of the investigation, olympus confirmed foreign material came out of the device, but the type of the material or root cause cannot be identified.Physical damage was not found at the location where the foreign material remained.The event can be detected and prevented by following the instructions for use: evis exera pleuravideoscope ltf-160 operation manual chapter 3 preparation and inspection.Evis exera pleuravideoscope ltf-160 reprocessing manual chapter 3 cleaning and sterilization procedures.Olympus will continue to monitor field performance for this device.
Event or Problem Description
The videoscope exhibited the adhesive on the bending section has foreign objects.